The asymptotic behavior of bouncing cosmological models in F (G) gravity theory

Andrey N. Makarenko, Alexander N. Myagky

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We reconstruct F(G) gravity theory with an exponential scale factor to realize the bouncing behavior in the early universe and examine the asymptotic behavior of late-time solutions in this model. We propose an approach for the construction of asymptotic expansions of solutions of the Friedmann equations on the basis of Puiseux series.

Original languageEnglish
Article number1750148
JournalInternational Journal of Geometric Methods in Modern Physics
Volume14
Issue number10
DOIs
Publication statusPublished - 1 Oct 2017

Fingerprint

gravitation
universe
expansion

Keywords

  • Bounce cosmology
  • Friedmann equations
  • Modified gravity theory

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this

The asymptotic behavior of bouncing cosmological models in F (G) gravity theory. / Makarenko, Andrey N.; Myagky, Alexander N.

In: International Journal of Geometric Methods in Modern Physics, Vol. 14, No. 10, 1750148, 01.10.2017.

Research output: Contribution to journalArticle

@article{cc2aa85bd8fb426a89bd5e709943e463,
title = "The asymptotic behavior of bouncing cosmological models in F (G) gravity theory",
abstract = "We reconstruct F(G) gravity theory with an exponential scale factor to realize the bouncing behavior in the early universe and examine the asymptotic behavior of late-time solutions in this model. We propose an approach for the construction of asymptotic expansions of solutions of the Friedmann equations on the basis of Puiseux series.",
keywords = "Bounce cosmology, Friedmann equations, Modified gravity theory",
author = "Makarenko, {Andrey N.} and Myagky, {Alexander N.}",
year = "2017",
month = "10",
day = "1",
doi = "10.1142/S0219887817501481",
language = "English",
volume = "14",
journal = "International Journal of Geometric Methods in Modern Physics",
issn = "0219-8878",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "10",

}

TY - JOUR

T1 - The asymptotic behavior of bouncing cosmological models in F (G) gravity theory

AU - Makarenko, Andrey N.

AU - Myagky, Alexander N.

PY - 2017/10/1

Y1 - 2017/10/1

N2 - We reconstruct F(G) gravity theory with an exponential scale factor to realize the bouncing behavior in the early universe and examine the asymptotic behavior of late-time solutions in this model. We propose an approach for the construction of asymptotic expansions of solutions of the Friedmann equations on the basis of Puiseux series.

AB - We reconstruct F(G) gravity theory with an exponential scale factor to realize the bouncing behavior in the early universe and examine the asymptotic behavior of late-time solutions in this model. We propose an approach for the construction of asymptotic expansions of solutions of the Friedmann equations on the basis of Puiseux series.

KW - Bounce cosmology

KW - Friedmann equations

KW - Modified gravity theory

UR - http://www.scopus.com/inward/record.url?scp=85027841528&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85027841528&partnerID=8YFLogxK

U2 - 10.1142/S0219887817501481

DO - 10.1142/S0219887817501481

M3 - Article

VL - 14

JO - International Journal of Geometric Methods in Modern Physics

JF - International Journal of Geometric Methods in Modern Physics

SN - 0219-8878

IS - 10

M1 - 1750148

ER -